# SDR DHL2003805014

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FAILED / FLAMED OUT AFTER START & STABILIZED.  INSPECTED NR 1 ENGINE FUEL SHUT-OFF RIGGING, SPECIFIC GRAVITY SETTING, AND FOR LEAKAGE.  NO DEFECTS NOTED.  CHECKED IGNITION -A- AND -B- FOR PROPER OPERATION.  PERFORMED 3 EACH STARTS.  RAN ENGINE AT VARIOUS POWER SETTINGS.  PERFORMED ENGINE ACCELERATION CHECK.  NO DEFECTS NOTED.  WORK DONE IAW CFM M/M 71-00-00 & JRH CHAPTER 13.
